Table of Contents Author Guidelines Submit a Manuscript
Case Reports in Psychiatry
Volume 2014 (2014), Article ID 109167, 3 pages
http://dx.doi.org/10.1155/2014/109167
Case Report

Bidirectional Tachycardia after an Acute Intravenous Administration of Digitalis for a Suicidal Gesture

1Emergency Toxicology and Poison Control Center Unit, Policlinico Umberto I and Department of Physiology and Pharmacology “V. Erspamer”, School of Medicine, Sapienza University of Rome, Piazzale Aldo Moro 5, 00185 Rome, Italy
2Department of Cardiovascular, Respiratory, Nephrological, Anesthesiological, and Geriatric Sciences, Policlinico Umberto I, Sapienza, University of Rome, Viale del Policlinico 155, 00161 Rome, Italy

Received 27 May 2014; Revised 15 August 2014; Accepted 15 August 2014; Published 24 August 2014

Academic Editor: Norio Yasui-Furukori

Copyright © 2014 Diletta Sabatini et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Diletta Sabatini, Giovanni Truscelli, Antonio Ciccaglioni, Carlo Gaudio, and Maria Caterina Grassi, “Bidirectional Tachycardia after an Acute Intravenous Administration of Digitalis for a Suicidal Gesture,” Case Reports in Psychiatry, vol. 2014, Article ID 109167, 3 pages, 2014. doi:10.1155/2014/109167